# SDR ASAA2016112018765

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,090 hours, 11,571 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6613
- Condition: Out Of Limits
- Location: Nr 2 Fuel Tank
- Part time: 38,098 hours, 11,575 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR818110, FOUND RT NR 2 FUEL TANK UNITS F1, F2, F3, F9, F10, AND COMPENSATOR PROBE F15 EMPTY CAPACITANCE TO BE OUT OF LIMITS, IAW AMM 24-41-21-710-801.  ACFT GROUNDED.  REPLACED THE COMPENSATOR PROBE F15, AND T/U F1, 9, AND 10, IAW AMM 28-41-21. REMOVED AND REPLACED TANK UNITS 2 & 3) IAW  AMM 28-41-21, ALL TEST PASS. TANK UNIT CAPACITANCE = 397.7, COMPENSATOR CAPACITANCE = 57.94.
